# SDR SCNA98719

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1050-1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK, CORROSION WAS FOUND ON SEAT TRACK SUPPORT ANGLE BETWEEN  STATIONS 1050 AND 1070 RBL 20 IN CABIN FLOOR STRUCTURE.  REMOVED CORROSION FROM SUPPORT ANGLE IAW B727 SRM 511001.  CORROSION FOUND TO BE OUT OF LIMITS IAW B727 SRM 531001.  FABRICATED NEW PART FROM 215584171, 7075 T6.  TREATED AND PRIMED IAW B727 SRM 511006.  INSTALLED IAW SRM B727 513001.
